# SDR SWAA2021081288805

- Difficulty date: May 15, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 41,373 hours, 29,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Faulty
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THRESHOLD BULLNOSE UPPER FASTENER 7TH FROM FRONT IS BAD. MARKED / REMOVED AND REPLACED BAD NUT PLATE PER SRM 51-40-02.
